Applied Mathematics

Vol.4 No.2(2013), Paper ID 28194, 5 pages

DOI:10.4236/am.2013.42046

 

Fractional Order for Food Gums: Modeling and Simulation

 

Sergio A. David, Aline H. Katayama

 

Department of Basic Sciences, University of S?o Paulo, S?o Paulo, Brazil
Department of Basic Sciences, University of S?o Paulo, S?o Paulo, Brazil

 

Copyright © 2013 Sergio A. David, Aline H. Katayama et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. David and A. Katayama, "Fractional Order for Food Gums: Modeling and Simulation," Applied Mathematics, Vol. 4 No. 2, 2013, pp. 305-309. doi: 10.4236/am.2013.42046.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.